Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 30, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at May 7, 2011, 2:12 PM CDT for 24 counties in Texas. It took effect at May 8, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2011, 2:12 PM CDT (19:12 UTC)
- In effect from
- May 8, 2011, 12:00 PM CDT
- Expired
- May 8, 2011, 9:05 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5567 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069 WWUS84 KLUB 071912 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 212 PM CDT SAT MAY 7 2011 TXZ021>044-081200- /O.UPG.KLUB.FW.A.0031.110508T1700Z-110509T0200Z/ /O.NEW.KLUB.FW.W.0030.110508T1700Z-110509T0200Z/ /O.CON.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 212 PM CDT SAT MAY 7 2011 ...NEAR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS SUNDAY... ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES NEAR 5 PERCENT...HOT TEMPERATURES...AND EXTREME FIRE DANGER OVER THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN PANHANDLE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON AND EVENING FOR CONTINUED HOT...DRY...AND WINDY CONDITIONS ALONG WITH EXTREME FIRE DANGER OVER THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. CONDITIONS WILL APPROACH EXTREMELY CRITICAL LEVELS SUNDAY AFTERNOON AND EARLY EVENING AS SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH. HOT TEMPERATURES ARE EXPECTED FROM THE MID 90S TO NEAR 100 ON THE CAPROCK...AND FROM 101 TO 104 DEGREES OVER THE ROLLING PLAINS. RELATIVE HUMIDITY WILL FALL TO NEAR 5 PERCENT FOR MOST OF THE AREA DURING THE AFTERNOON. FUELS ALREADY BADLY STRESSED BY DROUGHT AND RECENT WARM...WINDY...AND DRY CONDITIONS...WILL BECOME FURTHER STRESSED. RAPID FIRE GROWTH AND SPREAD MAY OCCUR WITH THESE CONDITIONS. MONDAY AFTERNOON AND EVENING ARE EXPECTED TO SEE SIMILAR WEATHER LEADING TO CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FIRE FIGHTERS SHOULD TAKE PRECAUTIONS FOR HEAT-RELATED DISORDERS SUCH AS HEAT EXHAUSTION AND SUN STROKE. && $$
2 follow-up statements
885 WWUS84 KLUB 081025 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 525 AM CDT SUN MAY 8 2011 TXZ021>044-090200- /O.NEW.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/ /O.CON.KLUB.FW.W.0030.110508T1700Z-110509T0200Z/ /O.CON.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 525 AM CDT SUN MAY 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES NEAR 5 PERCENT...AND EXTREME FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR CONTINUED HOT...DRY AND WINDY CONDITIONS ALONG WITH EXTREME FIRE DANGER ACROSS THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR CONTINUED HOT...DRY AND WINDY CONDITIONS ALONG WITH EXTREME FIRE DANGER ACROSS THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON. HOT TEMPERATURES ARE EXPECTED FROM THE MID 90S TO NEAR 100 ON THE CAPROCK...AND FROM 101 TO 104 DEGREES ACROSS THE ROLLING PLAINS. RELATIVE HUMIDITY WILL FALL TO 5 PERCENT OR LESS FOR MOST OF THE AREA. FUELS ALREADY BADLY STRESSED BY DROUGHT AND RECENT WARM...WINDY...AND DRY CONDITIONS...WILL BECOME FURTHER STRESSED. RAPID FIRE GROWTH AND SPREAD MAY OCCUR WITH THESE CONDITIONS. BOTH MONDAY AND TUESDAY AFTERNOONS AND EVENINGS ARE EXPECTED TO EXPERIENCE SIMILAR WEATHER LEADING TO CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FIRE FIGHTERS SHOULD TAKE PRECAUTIONS FOR HEAT-RELATED DISORDERS SUCH AS HEAT EXHAUSTION AND SUN STROKE. && $$
664 WWUS84 KLUB 090205 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 905 PM CDT SUN MAY 8 2011 TXZ021>044-091100- /O.CAN.KLUB.FW.W.0030.000000T0000Z-110509T0200Z/ /O.UPG.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/ /O.NEW.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/ /O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 905 PM CDT SUN MAY 8 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL AGAIN CONTRIBUTE TO RELATIVE HUMIDITIES BELOW 5 PERCENT...AS WINDS INCREASE INTO THE 20-25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT. CRITICAL CONDITIONS ARE ADDITIONALLY EXPECTED TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES. FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED INJURIES. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 7, 11:28 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 7, 11:28 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1128 AM CDT SAT MAY 7 2011 .AVIATION... WEAK UPPER LEVEL HIGH PRESSURE RIDGE PASSING OVERHEAD TODAY WITH WEAK SURFACE TROUGH AND RELATIVELY LIGHT WINDS. INCREASING SOUTHWEST FLOW ALOFT LATE IN THE FORECAST WITH DEEPENING SURFACE TROUGH AND INCREASING SOUTHWEST SURFACE WINDS MAINLY AFTER DAYBREAK SUNDAY. HOT TEMPERATURES EXPECTED BOTH DAYS. RMCQUEEN && .PREV DISCUSSION... /ISSUED 630 AM CDT SAT MAY 7 2011/ AVIATION... SLIGHTLY BREEZY SOUTHERLY WINDS WILL CONTINUE TO DECLINE ESPECIALLY AOA SUNRISE. LOW PRESSURE SYSTEM ACROSS THE REGION MAY INDUCE GENERALLY LIGHT AND VARIABLE WIND SPEEDS ESPECIALLY AT KCDS THIS AFTERNOON/EVENING...BEFORE A SOUTHERLY WIND COMPONENT COMMENCES TOWARDS THE END OF THE TAF PERIOD. PREV DISCUSSION... /ISSUED 232 AM CDT SAT MAY 7 2011/ SHORT TERM... NEAR ZONAL FLOW ALOFT CONTINUES TO DOMINATE ACROSS THE SOUTHERN PLAINS THIS MORNING...AS A SHIFT TO LOW AMPLITUDE UA RIDGING TRANSLATING EAST ACROSS THE REGION OCCURS AT THE END OF THE PERIOD. LOOKING AT THE SFC...A SFC LOW ACROSS THE OKLAHOMA PANHANDLE AND ITS ASSOCIATED PRESSURE GRADIENT...ALONG WITH A 40-50 KT LLJ HAS ALLOWED SOUTHWESTERLY SFC WIND SPEEDS TO STAY UP AOA 10-20 MPH THIS MORNING. THUS...07Z TEMPS WERE QUITE WARM RANGING BETWEEN THE MID TO UPPER 60S TO MID 70S ACROSS THE CWA. THE PRESSURE GRADIENT IS EXPECTED TO RELAX A BIT NEAR DAYBREAK...AND AS SUCH WIND SPEEDS WILL RESPOND. FURTHERMORE...WINDS WILL VEER TO A MORE WEST TO SOUTHWESTERLY COMPONENT AS THE AFOREMENTIONED SFC LOW MOVES SE ACROSS WESTERN OKLAHOMA. FORECAST SOLUTIONS HINT AT THE DRYLINE SURGING EAST OF THE FA BY THIS AFTERNOON...AS GENERALLY LIGHT SOUTHWESTERLY WINDS FILTERS IN DRIER AIR. 850 MB TEMPS WILL NEAR 30 DEGREES CELSIUS ACROSS THE SOUTH PLAINS AND THUS...MOS GUIDANCE HINTS AT DAYTIME HIGHS IN THE MID TO UPPER 90S AT KLBB AND NEARING TRIPLE DIGITS AT KCDS. AM THINKING THAT MOS GUIDANCE IS HEADING IN THE RIGHT DIRECTION AND HAVE THEREFORE WENT WITH 98 AND 99 DEGREES AT KLBB AND KCDS RESPECTIVELY. AS A RESULT...RECORD TEMPS BAY BE IN JEOPARDY ESPECIALLY AT KLBB AS THE RECORD IS 100 DEGREES SET IN 2009...BUT THE CHILDRESS RECORD OF 105 DEGREES SET IN 2000 MAY BE A BIT SAFER...ALTHOUGH IT COULD BE CLOSE. MODEL SOLUTIONS SHOW THE SAID SFC LOW BEING SPATIALLY DISTRIBUTED ACROSS THE NORTHEASTERN ZONES THIS AFTERNOON/EVENING AND LINGERING ACROSS THE AFOREMENTIONED AREA THROUGH TONIGHT...BEFORE FINALLY PROPAGATING NE BY EARLY SUNDAY MORNING. CONSEQUENTLY...SFC WINDS MAY BECOME LIGHT AND VARIABLE ACROSS THE SERN TEXAS PANHANDLE/NERN SOUTH PLAINS IN ADDITION TO DEWPOINTS BEING MAINTAINED IN THE UPPER 20S. DO NOT THINK PRECIP WILL DEVELOP ALONG THIS LINGERING BOUNDARY AS MODEL SOUNDINGS EXHIBITED RATHER DRY LOW TO MID-LEVELS...HOWEVER UPPER LEVEL CLOUDINESS CAN NOT BE RULED OUT. LONG TERM... DEVELOPING AND EWD MOVING UPPER TROUGH OVER THE WRN CONUS WILL PROMOTE DEEP SWLY FLOW ACROSS THE FCST AREA SUNDAY THROUGH TUESDAY. MODELS ARE NOT ENCOURAGING WITH LOW LEVEL MOISTURE... LARGELY KEEPING MOISTURE SHUNTED TO THE EAST OF THE FCST AREA WITH ONLY BRIEF...SHALLOW RETURN OF LOW LEVEL MOISTURE INTO THE SERN ZONES. THIS WILL SPELL A RETURN TO HOT...DRY AND WINDY CONDITIONS WITH RAIN CHANCES TO SMALL TO MENTION...ALTHOUGH PRECIP MAY END UP BEING TANTALIZINGLY CLOSE TUESDAY NIGHT AS THE UPPER TROUGH EJECTS ONTO THE NRN PLAINS. A COLD FRONT WILL MAKE A RUN AT THE FCST AREA WEDNESDAY ON THE BACK SIDE OF THE EJECTING UPPER TROUGH. EVEN IF THE FRONT DOES NOT BRING MUCH IN THE WAY OF COOLER TEMPS...IT MIGHT KEEP THE DRY WINDS AT BAY. LATTER PART OF THE FCST LESS THAN CLEAR AND WILL DEPEND ON HOW MUCH OF AN UPPER TROUGH DEVELOPS ACROSS THE ERN CONUS WITH POTENTIAL FOR COOLER AIR TO BACK INTO THE FCST AREA AND MAYBE A SLIGHT UPTICK IN PRECIP CHANCES AS WELL /ALTHOUGH IT IS DEFINITELY NOT WORTH HANGING YOUR HAT ON/. FIRE WEATHER... CONTINUES TO LOOK LIKE CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY TO DEVELOP SUNDAY THROUGH TUESDAY. HOT TEMPS WELL INTO THE 90S BOTH DAYS COMBINED WITH LOW DEW POINTS TO RESULT IN MINIMUM RH BETWEEN 5 AND 10 PCT. WINDS SHOULD PRETTY EASILY REACH CRITERIA WITH POSSIBLE EXCEPTION OF THE SERN COUNTIES. TO COMPOUND MATTERS WILL BE LACK OF RH RECOVERY OVERNIGHT...AGAIN WITH THE POSSIBLE EXCEPTION OF THE SERN COUNTIES WHERE A FEW HOURS OF LOW LEVEL MOISTURE WILL BE POSSIBLE EACH MORNING AROUND SUNRISE BEFORE GETTING SCOURED EWD. WEDNESDAY IS LOOKING QUESTIONABLE ATTM. THAT DAYS POTENTIAL WILL DEPEND ON WHETHER A COLD FRONT MAKES IT INTO THE FCST AREA. FOR NOW THAT IS LOOKING LIKE A BETTER POSSIBILITY...BUT GIVEN UNCERTAINTY WILL CONTINUE TO HIGHLIGHT IN THE HAZARDOUS OUTLOOK. FIRE WEATHER WATCH ISSUED BY THE PREVIOUS SHIFT WILL BE MAINTAINED AND ANOTHER WATCH FOR MONDAY WILL BE ISSUED THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 94 50 94 51 90 / 0 0 0 0 0 TULIA 97 52 96 53 94 / 0 0 0 0 0 PLAINVIEW 98 54 95 53 92 / 0 0 0 0 0 LEVELLAND 97 55 96 53 92 / 0 0 0 0 0 LUBBOCK 98 58 98 54 94 / 0 0 0 0 0 DENVER CITY 97 57 97 53 93 / 0 0 0 0 0 BROWNFIELD 98 57 97 54 93 / 0 0 0 0 0 CHILDRESS 99 60 100 61 98 / 0 0 0 0 0 SPUR 101 59 99 59 97 / 0 0 0 0 0 ASPERMONT 100 63 100 62 98 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 99/99/05
Hazardous weather outlook, May 7, 11:38 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1138 AM CDT SAT MAY 7 2011 TXZ021>044-081645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1138 AM CDT SAT MAY 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PERIODS OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SUNDAY THROUGH WEDNESDAY. FIRE WEATHER WATCHES HAVE BEEN POSTED FOR SUNDAY AND MONDAY AFTERNOONS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 10:18 PM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| May 7, 5:16 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 40 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.